How do you treat acetaminophen toxicity?

You cannot treat this at home. If you have confirmed that you have acetaminophen toxicity, you need to get to an emergency room immediately, within 72 hours.

Otherwise, if you have overdosed on acetaminophen, your liver may completely fail, and you could lose your life.

At the hospital, they will treat you with a very high dose of a drug called N Acetyl-Cysteine, or NAC, that quickly raises your glutathione levels.

Glutathione is a potent detoxifier, and will remove toxic metabolites from your liver left behind by the acetaminophen, thereby protecting your liver from complete failure and certain death.

You can learn more about acetaminophen overdose here.

Glutathione is an essential protein, not only for detoxification, but also is your master antioxidant, immune system optimizer, and natural energy booster.

Immunocal is the most effective, safe, and natural way to raise and sustain your glutathione.

You can order Immunocal here.

Click here to post comments.

Join in and write your own page! It's easy to do. How?
Simply click here to return to Answer My Health Question About Glutathione
.